# SDR CA130517002

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,416 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HELICOPTER 50 HR INSPECTION, THE HYDRAULIC RESERVOIR WAS FOUND TO BE VENTING FLUID.  HYDRAULIC RESERVOIR REPLACED.
